# SDR SWIA972431

- Difficulty date: March 9, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 19,043 hours, 25,619 cycles
- Engine: Pwa PW118B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER TWO EEC DROPPED OFF LINE (AURAL WARNING, RED EEC LIGHT ILLUMINATED, MANUL LIGHT) DURING TAKEOFF.  ABORTED TAKEOFF.  NUMBER TWO NP REMAINED AT 80 PERCENT UNTIL EEC WAS TURNED OFF.  DEFERRED PER MEL 73-21-1, MC 0179.  INSPECTED, CLEANED AND OHMED RIGHT ENGINE EEC SYSTEM.  PERFORMED GROUND RUNS WITH NO DEFECTS NOTED.  SYSTEM OPS NORMAL AT THIS TIME.  PLACARD REMOVED.
